MathSciNet Relay Station
MathSciNet bibliographic data
MR38983 (12,479f) 20.0X
Chabauty, Claude Limite d'ensembles et géométrie des nombres. (French) Bull. Soc. Math. France 78, (1950). 143–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement